# SDR CA060831004

- Difficulty date: August 28, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,397 hours
- Engine: Allsn 250C20R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: R

## Discrepancy

(CAN) AIRCRAFT LOST POWER RESULTING IN A HARD LANDING. DATE OF OCCURRENCE, JUNE 26, 2006.  ROTORCRAFT LOST ENGINE POWER AT APPROX 400 FEET AND AUTOROTATED. AIRCRAFT IS CONSIDERED A TOTAL WRITE-OFF. TSB CURRENTLY INVESTIGATION ROOT CAUSE OF THIS EVENT.   (TC NR 20060831004)
